# SDR ASAA2018073025535

- Difficulty date: July 25, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,419 hours, 12,007 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005194
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,265 hours, 11,878 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER NR 2 ENG START, GEN NR 2 WOULD NOT COME ONLINE. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG IDG REF AMM 24-11-11. OPS CHECK GOOD REF AMM 24-11-00-700-803.
